About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 328394, 10 pages
http://dx.doi.org/10.1155/2011/328394
Research Article

Existence of Positive Solutions for Fractional Differential Equation with Nonlocal Boundary Condition

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 29 May 2011; Revised 24 August 2011; Accepted 28 September 2011

Academic Editor: Om Agrawal

Copyright © 2011 Hongliang Gao and Xiaoling Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Xiaoling Han, and Hongliang Gao, “Positive Solutions of Nonlinear Eigenvalue Problems for a Nonlocal Fractional Differential Equation,” Mathematical Problems In Engineering, 2011. View at Publisher · View at Google Scholar
  • Xiaoling Han, and Hongliang Gao, “Existence of positive solutions for eigenvalue problem of nonlinear fractional differential equations,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Lin Wang, and Xingqiu Zhang, “Existence of positive solutions for a class of higher-order nonlinear fractional differential equations with integral boundary conditions and a parameter,” Journal of Applied Mathematics and Computing, 2013. View at Publisher · View at Google Scholar
  • Xingqiu Zhang, “Positive solutions for a class of singular fractional differential equation with infinite-point boundary value conditions,” Applied Mathematics Letters, vol. 39, pp. 22–27, 2014. View at Publisher · View at Google Scholar
  • Yuejin Zhang, and Yanhua Gu, “Eigenvalue intervals for nonlocal fractional order differential equations involving derivatives,” Journal of Applied Mathematics and Computing, 2016. View at Publisher · View at Google Scholar
  • Qiuyan Zhong, and Xingqiu Zhang, “Positive solution for higher-order singular infinite-point fractional differential equation with p-Laplacian,” Advances in Difference Equations, vol. 2016, no. 1, pp. 1–11, 2016. View at Publisher · View at Google Scholar
  • Lei Hu, “Existence of solutions to a coupled system of fractional differential equations with infinite-point boundary value conditions at resonance,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Yan Qiao, and Zongfu Zhou, “Existence of positive solutions of singular fractional differential equations with infinite-point boundary conditions,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar